Publication detail
On the mobility degree of (pseudo-) Riemannian spaces with respect to concircular mappings
HINTERLEITNER, I. CHEPURNA, O.
Original Title
On the mobility degree of (pseudo-) Riemannian spaces with respect to concircular mappings
Type
journal article - other
Language
English
Original Abstract
In this paper we study the mobility degree of (pseudo-) Riemannian spaces with respect to concircular mappings. We assume that the smoothness class of differentiability is C^2.
Keywords
geodesic mapping, (pseudo-) Riemannian space, mobility degree, concircular mapping, smoothness class
Authors
HINTERLEITNER, I.; CHEPURNA, O.
RIV year
2013
Released
2. 12. 2013
Publisher
Miskolc University Press
Location
Hungary
ISBN
1787-2405
Periodical
Miskolc Mathematical Notes
Year of study
14
Number
2
State
Hungary
Pages from
561
Pages to
568
Pages count
8
URL
BibTex
@article{BUT97468,
author="Irena {Hinterleitner} and Olena {Chepurna}",
title="On the mobility degree of (pseudo-) Riemannian spaces with respect to concircular mappings",
journal="Miskolc Mathematical Notes",
year="2013",
volume="14",
number="2",
pages="561--568",
issn="1787-2405",
url="http://mat76.mat.uni-miskolc.hu/~mnotes/storage/volume_14_2/hinterleitner.pdf"
}